# SDR SWAA2013050815823

- Difficulty date: April 30, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 21,424 hours, 12,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A8127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, ON FLOOR TO SIDEWALL SUPPORT PLATE CORRODED BETWEEN BS 847 TO 867, RBL 22.  REMOVED AND REPLACED PLATE IAW SRM AND DWG.
